# SDR ZW0A0212002

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 29,853 hours, 14,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR EGRESS LIGHT AT ROW 3, AND THE EMERGENCY CEILING LIGHTS AT ROW 11 RH SIDE, WERE INOPERATIVE.  RESEATED THE EGRESS LAMP AT ROW 3, AND REPLACED THE CEILING LAMP AT ROW 11.  CHECK-C 10-19-02 STL.  --CLOSED--
